Title

Calculus and Nonlinear Integral Equations for Functions with Values in L-Spaces

Document Type

Article

Publication Date

12-1-2019

Abstract

© 2019, Akadémiai Kiadó, Budapest. In this paper, the calculus of functions with values in L-spaces is developed. We then consider nonlinear integral equations of Fredholm and Volterra types for functions with values in L-spaces. Such class of equations includes set-valued integral equations, fuzzy integral equations, and many others. We prove theorems of existence and uniqueness of the solutions of such equations and investigate data dependence of their solutions.

Publication Name

Analysis Mathematica

Volume Number

45

First Page

727

Last Page

755

Issue Number

4

DOI

10.1007/s10476-019-0004-3

This document is currently not available here.

Share

COinS